# SDR CALA2021102901998

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 70,122 hours, 23,625 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 6225132633
- Condition: Inoperative
- Location: Lower Flight Dec
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR WILL NOT TEST. NO DISPLAY ON ND. AMBER WXR TEST REMAINS DISPLAYED WITH WXR ON PLACED WX RADAR ON MEL DISPATCH DESK: 1    NAME: RD                   DATE: 26-OCT-21- NOC      DESK: 7367 NAME: RK                   DATE: 26-OCT-21- DEFERRED DIRECTLY BY TOMC WXR WILL NOT TEST. REPLACED WXR TRANSXEIVER REF AMM 34-43-41. ALSO REPLACED WXR CONTROL PANEL REF AMM 34-43-91. OP CHECKED WXR SYSTEM REF AMM 34-43-00-710-802-001. OP CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1168280  SN OFF 0008 TT # 1924322  SN OFF 8407 TRANSCEIVER, WX  OFF 99-2317-9-0001 0008 ON 99-2317-9-0001 9233 PANEL, CONTROL,  OFF 29-3443-9-0007 8407 ON 29-3443-9-0007 5448
